# SDR CA030103013

- Difficulty date: December 3, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 26,359 hours, 21,062 cycles
- Engine: Pwa PT6A27
- System (JASC): 3210 · Main Landing Gear
- Part: Block
- Part number: TBC6U114033
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN MIDDLE PART OF COMPRESSION BLOCKS WHERE PRELOAD BOLT PASSES THRU. CRACKS ARE FOUND TO RUN HORIZONTAL THRU BLOCKS.
